# SDR DALA13006279012

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 49,685 hours, 39,318 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CARGO DOOR SURROUND DOUBLER WAS DAMAGED AT FS 1215 TO 1219 FROM A BELT LOADER.  REPAIRED IAW ERA 511117-14 ORIG.
